# SDR AALA20100722DFW04

- Difficulty date: July 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 42,712 hours, 5,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 36C ESCAPE PATH LIGHT LAMP IS MISSING.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT ROW 36C.  OPS CHECKED NORMAL.
